American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14R10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Zbigniew Jelonek. Affine varieties with exotic models. Proc. Amer. Math. Soc. 143 (2015) 1-4.
Abstract, references, and article information   
View Article: PDF

[2] Shu Kawaguchi. Inverse degree of an affine space triangular automorphism. Proc. Amer. Math. Soc. 141 (2013) 3353-3360.
Abstract, references, and article information   
View Article: PDF

[3] Zbigniew Jelonek. Exotic embeddings of open subsets of affine space. Proc. Amer. Math. Soc. 140 (2012) 1561-1568. MR 2869140.
Abstract, references, and article information   
View Article: PDF

[4] Adrien Dubouloz, Lucy Moser-Jauslin and P.-M. Poloni. Noncancellation for contractible affine threefolds. Proc. Amer. Math. Soc. 139 (2011) 4273-4284. MR 2823073.
Abstract, references, and article information   
View Article: PDF

[5] Wenhua Zhao. New proofs for the Abhyankar-Gurjar inversion formula and the equivalence of the Jacobian conjecture and the vanishing conjecture. Proc. Amer. Math. Soc. 139 (2011) 3141-3154. MR 2811269.
Abstract, references, and article information   
View Article: PDF

[6] Marek Karaś. There is no tame automorphism of $\mathbb{C}^{3}$ with multidegree $(3,4,5)$. Proc. Amer. Math. Soc. 139 (2011) 769-775. MR 2745629.
Abstract, references, and article information   
View Article: PDF

[7] Zbigniew Jelonek. Affine varieties with stably trivial algebraic vector bundles. Proc. Amer. Math. Soc. 138 (2010) 3105-3109. MR 2653935.
Abstract, references, and article information   
View Article: PDF

[8] Julien Sebag. Variations on a question of Larsen and Lunts. Proc. Amer. Math. Soc. 138 (2010) 1231-1242. MR 2578517.
Abstract, references, and article information   
View Article: PDF

[9] Jakub Zygadło. Minimal polynomial of an exponential automorphism of $\mathbb {C}^n$. Proc. Amer. Math. Soc. 137 (2009) 1849-1853. MR 2480263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Vesselin Drensky and Jie-Tai Yu. A cancellation conjecture for free associative algebras. Proc. Amer. Math. Soc. 136 (2008) 3391-3394. MR 2415020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kayo Masuda and Masayoshi Miyanishi. Affine pseudo-planes and cancellation problem. Trans. Amer. Math. Soc. 357 (2005) 4867-4883. MR 2165391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michiel de Bondt and Arno van den Essen. A reduction of the Jacobian Conjecture to the symmetric case. Proc. Amer. Math. Soc. 133 (2005) 2201-2205. MR 2138860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Javier Fernández de Bobadilla. Moduli spaces of polynomials in two variables. Memoirs of the AMS 173 (2005) MR 2110626.
Book volume table of contents   

[14] Shulim Kaliman. On a theorem of Ax. Proc. Amer. Math. Soc. 133 (2005) 975-977. MR 2117196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Javier Fernández de Bobadilla. A new geometric proof of Jung's theorem on factorisation of automorphisms of $\mathbb{C}^2$. Proc. Amer. Math. Soc. 133 (2005) 15-19.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arno van den Essen and Peter van Rossum. Coordinates in two variables over a $\mathbb{Q}$-algebra. Trans. Amer. Math. Soc. 356 (2004) 1691-1703. MR 2031037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ivan P. Shestakov and Ualbai U. Umirbaev. Poisson brackets and two-generated subalgebras of rings of polynomials. J. Amer. Math. Soc. 17 (2004) 181-196. MR 2015333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ivan P. Shestakov and Ualbai U. Umirbaev. The tame and the wild automorphisms of polynomial rings in three variables. J. Amer. Math. Soc. 17 (2004) 197-227. MR 2015334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shulim Kaliman, Stéphane Vénéreau and Mikhail Zaidenberg. Simple birational extensions of the polynomial algebra $\mathbb{C}^{[3]}$. Trans. Amer. Math. Soc. 356 (2004) 509-555. MR 2022709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Wright and Wenhua Zhao. D-log and formal flow for analytic isomorphisms of n-space. Trans. Amer. Math. Soc. 355 (2003) 3117-3141. MR 1974678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Walter D. Neumann and Paul Norbury. The Orevkov invariant of an affine plane curve. Trans. Amer. Math. Soc. 355 (2003) 519-538. MR 1932711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles Ching-An Cheng. Power linear Keller maps of dimension three. Proc. Amer. Math. Soc. 129 (2001) 2819-2822. MR 1840083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel Daigle and Gene Freudenburg. A note on triangular derivations of $\mathbf{k}[X_1,X_2,X_3,X_4]$. Proc. Amer. Math. Soc. 129 (2001) 657-662. MR 1707514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1